# SDR AALA20040130

- Difficulty date: January 26, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ECONOMY CLASS ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT 3R LAV AND MODULE 33404.  SYSTEM GROUND CHECKED NORMAL OPERATION.
